Alert archive / Florida / Freeze Warnings in 2020
Freeze Warning 1, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Jan 21, 2020, 9:02 AM EST for Lake County, Volusia County, Florida. It took effect at Jan 22, 2020, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2020, 9:02 AM EST (14:02 UTC)
- In effect from
- Jan 22, 2020, 1:00 AM EST
- Expired
- Jan 22, 2020, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 117 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 2.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
393 WWUS72 KMLB 211402 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 902 AM EST Tue Jan 21 2020 FLZ041-044-144-221300- /O.UPG.KMLB.FZ.A.0001.200122T0600Z-200122T1300Z/ /O.NEW.KMLB.FZ.W.0001.200122T0600Z-200122T1300Z/ Inland Volusia-Northern Lake-Southern Lake- Including the cities of Debary, Deland, Deltona, Eustis, Mount Dora, Leesburg, Tavares, Clermont, Mascotte, and Groveland 902 AM EST Tue Jan 21 2020 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Inland Volusia, Northern Lake and Southern Lake Counties. * WHEN...From 1 AM to 8 AM EST Wednesday. * IMPACTS...Freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. Take steps now to protect tender plants from the cold. && $$ FLZ047-054-059-064-141-147-220000- /O.CON.KMLB.LW.Y.0007.000000T0000Z-200122T0000Z/ Southern Brevard-Indian River-St. Lucie-Martin-Coastal Volusia- Northern Brevard- Including the cities of Melbourne, Palm Bay, Rockledge, Sebastian, Vero Beach, Port Saint Lucie, Fort Pierce, Hobe Sound, Jensen Beach, Port Salerno, Stuart, Daytona Beach, New Smyrna Beach, Ormond Beach, Cocoa, and Titusville 902 AM EST Tue Jan 21 2020 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds will increase to 15 to 20 mph with gusts up to 30 mph late this morning and afternoon along the barrier islands. * WHERE...Coastal areas and barrier islands of east central Florida. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ Weitlich
3 follow-up statements
699 WWUS72 KMLB 220002 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 702 PM EST Tue Jan 21 2020 FLZ047-054-059-064-141-147-221500- /O.EXP.KMLB.LW.Y.0007.000000T0000Z-200122T0000Z/ /O.NEW.KMLB.WI.Y.0001.200122T0002Z-200122T1500Z/ Southern Brevard-Indian River-St. Lucie-Martin-Coastal Volusia- Northern Brevard- Including the cities of Melbourne, Palm Bay, Rockledge, Sebastian, Vero Beach, Port Saint Lucie, Fort Pierce, Hobe Sound, Jensen Beach, Port Salerno, Stuart, Daytona Beach, New Smyrna Beach, Ormond Beach, Cocoa, and Titusville 702 PM EST Tue Jan 21 2020 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...Northerly winds will increase to 20 to 25 mph along the east cost overnight with wind gusts to 35 to 40 mph possible along the immediate coast and beaches through the overnight hours as low pressure deepens offshore from east central Florida. * WHERE...Coastal Volusia, Brevard, Indian River, St. Lucie, and Martin Counties. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ041-044-144-221300- /O.CON.KMLB.FZ.W.0001.200122T0600Z-200122T1300Z/ Inland Volusia-Northern Lake-Southern Lake- Including the cities of Debary, Deland, Deltona, Eustis, Mount Dora, Leesburg, Tavares, Clermont, Mascotte, and Groveland 702 PM EST Tue Jan 21 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Inland Volusia, Northern Lake and Southern Lake Counties. * WHEN...From 1 AM to 8 AM EST Wednesday. * IMPACTS...Freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. Take steps now to protect tender plants from the cold. Bring pets indoors to stay warm. && $$ Volkmer
821 WWUS72 KMLB 220831 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 331 AM EST Wed Jan 22 2020 FLZ041-044-144-230000- /O.NEW.KMLB.LW.Y.0008.200122T1100Z-200123T0000Z/ /O.CON.KMLB.FZ.W.0001.000000T0000Z-200122T1300Z/ Inland Volusia-Northern Lake-Southern Lake- Including the cities of Debary, Deland, Deltona, Eustis, Mount Dora, Leesburg, Tavares, Clermont, Mascotte, and Groveland 331 AM EST Wed Jan 22 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30 degrees are still possible through sunrise. For the Lake Wind Advisory, north winds 15 to 20 mph expected. * WHERE...Inland Volusia, Northern Lake and Southern Lake Counties. * WHEN...For the Freeze Warning, until 8 AM EST this morning. For the Lake Wind Advisory, in effect until 7 PM EST this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. Freeze conditions will kill crops, other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. && $$ FLZ045-046-053-058-230000- /O.NEW.KMLB.LW.Y.0008.200122T1100Z-200123T0000Z/ Orange-Seminole-Osceola-Okeechobee- Including the cities of Apopka, Maitland, Orlando, Winter Park, Union Park, Altamonte Springs, Casselberry, Oviedo, Sanford, Winter Springs, Celebration, Kissimmee, Saint Cloud, Basinger, Fort Drum, and Okeechobee 331 AM EST Wed Jan 22 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...North winds 15 to 20 mph expected. * WHERE...Orange, Seminole, Osceola and Okeechobee Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ FLZ047-054-059-064-141-147-230000- /O.EXT.KMLB.WI.Y.0001.000000T0000Z-200123T0000Z/ Southern Brevard-Indian River-St. Lucie-Martin-Coastal Volusia- Northern Brevard- Including the cities of Melbourne, Palm Bay, Rockledge, Sebastian, Vero Beach, Port Saint Lucie, Fort Pierce, Hobe Sound, Jensen Beach, Port Salerno, Stuart, Daytona Beach, New Smyrna Beach, Ormond Beach, Cocoa, and Titusville 331 AM EST Wed Jan 22 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northerly winds 20 to 25 mph are possible today along the barrier islands and coastal areas of east central Florida with wind gusts to 30 mph. West of I-95, north winds of 15 to 20 mph are expected. * WHERE...Coastal Volusia, Brevard, Indian River, St. Lucie, and Martin Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KN
818 WWUS72 KMLB 221308 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 808 AM EST Wed Jan 22 2020 FLZ041-044-144-230000- /O.EXP.KMLB.FZ.W.0001.000000T0000Z-200122T1300Z/ /O.CON.KMLB.LW.Y.0008.000000T0000Z-200123T0000Z/ Inland Volusia-Northern Lake-Southern Lake- Including the cities of Debary, Deland, Deltona, Eustis, Mount Dora, Leesburg, Tavares, Clermont, Mascotte, and Groveland 808 AM EST Wed Jan 22 2020 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FREEZE WARNING HAS EXPIRED... * WHAT...North to northwest winds 15 to 20 mph with gusts 25 to 30 mph expected. * WHERE...Southern Lake, Inland Volusia and Northern Lake Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ FLZ047-054-059-064-141-147-230000- /O.CON.KMLB.WI.Y.0001.000000T0000Z-200123T0000Z/ Southern Brevard-Indian River-St. Lucie-Martin-Coastal Volusia- Northern Brevard- Including the cities of Melbourne, Palm Bay, Rockledge, Sebastian, Vero Beach, Port Saint Lucie, Fort Pierce, Hobe Sound, Jensen Beach, Port Salerno, Stuart, Daytona Beach, New Smyrna Beach, Ormond Beach, Cocoa, and Titusville 808 AM EST Wed Jan 22 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...North to northwest winds 20 to 25 mph with gusts up to 35 to 40 mph are expected directly along the coast and barrier islands. West of I-95, north winds of 15 to 20 mph are expected with gusts to 25 to 30 mph. * WHERE...Martin, Coastal Volusia, Northern Brevard, Southern Brevard, St. Lucie and Indian River Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ045-046-053-058-230000- /O.CON.KMLB.LW.Y.0008.000000T0000Z-200123T0000Z/ Orange-Seminole-Osceola-Okeechobee- Including the cities of Apopka, Maitland, Orlando, Winter Park, Union Park, Altamonte Springs, Casselberry, Oviedo, Sanford, Winter Springs, Celebration, Kissimmee, Saint Cloud, Basinger, Fort Drum, and Okeechobee 808 AM EST Wed Jan 22 2020 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...North to northwest winds 15 to 20 mph with gusts 25 to 30 mph expected. * WHERE...Okeechobee, Osceola, Seminole and Orange Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Jan 21, 4:39 AM EST, 4 hours 23 minutes earlier.
Area forecast discussion, Jan 21, 4:39 AM EST, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
439 AM EST Tue Jan 21 2020
.DISCUSSION...
...Frigid Wind Chills Expected Tonight...
...Very Hazardous Boating and Beach Conditions Developing Today...
Today...A high pressure centered over central U.S. this morning
will shift generally to the east. Then this evening, a surface to
upper levels low pressure will develop off the coast of GA/FL and
move east. Locally, this will keep a NNW wind flow over land,
increasing today as the pressure gradient tightens. After a cold
start this morning with temperatures dropping below 50 degrees,
highs will present a gradient north to south. Mid 50s from
Orange/northern Brevard northward while upper 50s to lower 60s
from the Cape and Osceola southward.
Along the coast, as winds and seas increase today, a few headlines
to note. A Beach Hazards Statement was issued to bring attention
to the strong long current that will develop as winds pick up from
the NNW. Rip currents will also be tricky near inlets and
jetties, especially near low tide this afternoon. And for those
along the barrier islands and coastal areas, a Lake Wind Advisory
was issued as winds will increase to 15 to 20 mph and gusts up to
30 mph late this morning and afternoon.
Tonight...Winds from the NNW will bring the coldest air so far
this season to east central FL. A Wind Chill Advisory is in
effect after midnight through early Wed morning as we expect for
cold temperatures to combine with winds of 10 mph or higher to
produce wind chills of 35 degrees or less. Plan ahead to wear
layers if going outside tonight and Wed morning. A Freeze Watch
also remains in effect for Lake and inland Volusia counties as
sub- freezing temperatures as low as 30 are possible late tonight.
Wednesday-Thursday...Upper low pushes offshore the GA coast early
Wednesday, forming a stacked sfc low just offshore the east central
FL coastline. Driven by high pressure sinking through the
Appalachians, the pressure gradient will remain tight, with brisk
northwest winds becoming northerly by midday Wed, veering
northeasterly by Thu. With sfc low positioned just offshore, highest
rain chances will remain over the Atlantic waters at 50-60%,
tapering significantly toward the coastline. Coastal locations from
southern Volusia to the Treasure Coast can expect a 30% chance of
showers Wednesday, with interior sites remaining dry with PWATs of
0.3-0.5" west of the St Johns basin.
By Thu, the offshore low quickly deepens and pulls to the open
Atlantic waters, as the high shifts to the Mid-Atlantic states. As a
result, the pressure gradient across the region will weaken, with
northeasterly winds less than 10 mph over land. Rain chances Thu are
similar to Wed, with a focus of moisture persisting over the local
marine zones and coastal sites, with a slight chance of showers
reaching west of I-95.
The week of rollercoaster temperatures will begin the ascent again,
after bottoming out early Wed morning. Afternoon highs will still
feel the grip of cold air advection, only reaching the upper 50s
along and north of I-4, with low 60s elsewhere except mid 60s for
the immediate Treasure Coast. Lows Thu morning rebound to the upper
40s, low 50s across the interior to mid/upper 50s at the coast, with
warming trend persisting through the afternoon and the return of 70s
areawide.
Friday-Monday...The next cold front is set to arrive late this week
and into the weekend, as a shortwave trough pushes across the
Midwest, developing into a closed sfc low over the Ohio River
Valley. Locally, onshore winds will shift southerly on Friday,
becoming northwesterly behind the front Saturday afternoon. Moisture
appears to be concentrated near a developing low center at the tail
of the front as it moves across the GOMEX, thus leading to PoPs of
20-30% Friday/Fri night. Weekend will remain rain free as dry air
quickly sweeps in behind front, with temperatures remaining at to
slightly below seasonal values in the mid/upper 60s for highs and
upper 40s/low 50s for morning lows.
&&
.AVIATION...
VFR conditions with marginal MVFR cigs that will range between
030-035. After sunrise, winds will increase from the NNW to 10-15
kt and gusts up to 25 kt across the interior sites while coastal
terminals could gust up to 30 kt. After sunset, gusts should
decrease inland while remaining to 20-25 kt along the coast
through the night.
&&
.MARINE...
Today-tonight...Winds will rapidly increase this morning as the
pressure gradient tightens from the coastal waters of the
Carolinas towards south Florida. This needed for the Small Craft
Advisory that is in effect this morning to be upgraded to a Gale
Warning for this afternoon and through the night. Winds will pick
up late this morning and peak tonight to 30 knots with gusts up to
40-45 knots. With such a strong wind flow, seas will also increase
rapidly today, building from 7 to 10 feet this morning to 9 to 13
feet by early evening and up to 15 feet late tonight.
Wednesday-Friday...Extended period of hazardous marine conditions
will last through the remainder of the week, with a long-duration
Small Craft Advisory likely necessary through at least Friday. A
developing sfc low off the east central FL coast will allow for a
tightening pressure gradient and northeasterly wind surge over the
local waters. N/NE winds of 25-30 kts with gusts to gale force
will last through midday Wed, very slowly diminishing to 15-20 kts
by Thu morning. Seas will persist at 10-12 ft nearshore and up to
15-16 ft in the offshore waters, becoming 7-10 ft by Friday
morning.
&&
.FIRE WEATHER...
Tightening pressure gradient over the region will increase winds up
to 15 mph this afternoon through Wednesday. Behind yesterday's cold
front passage, much cooler and drier air will sink across the area,
leading to min RH values of 38-40% across a portion of the interior
this afternoon, however, remaining above critical thresholds.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 54 39 61 54 / 10 10 20 20
MCO 57 35 61 53 / 0 0 10 10
MLB 60 41 63 58 / 10 10 30 20
VRB 62 42 64 59 / 10 10 40 20
LEE 55 32 59 49 / 0 0 0 10
SFB 57 35 60 52 / 0 10 20 20
ORL 57 35 61 53 / 0 0 10 10
FPR 63 42 65 58 / 10 10 40 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 7 PM EST this evening for Coastal
Volusia-Indian River-Martin-Northern Brevard-Southern
Brevard-St. Lucie.
Wind Chill Advisory from 1 AM to 9 AM EST Wednesday for Coastal
Volusia-Indian River-Inland Volusia-Martin-Northern Brevard-
Northern Lake-Okeechobee-Orange-Osceola-Seminole-Southern
Brevard-Southern Lake-St. Lucie.
Freeze Watch from late tonight through Wednesday morning for
Inland Volusia-Northern Lake-Southern Lake.
AM...Small Craft Advisory until 2 PM EST this afternoon for Flagler
Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
Gale Warning from 2 PM this afternoon to 4 PM EST Wednesday for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
Sebastian Inlet 20-60 nm.
&&
Negron/SmithHazardous weather outlook, Jan 21, 5:27 AM EST, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 527 AM EST Tue Jan 21 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-220000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 527 AM EST Tue Jan 21 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .HIGH WIND IMPACT... Northwest winds of 15 to 20 mph are expected today along the barrier islands and coastal areas of east central Florida with gusts up to 30 mph late this morning and afternoon along the barrier islands. A Lake Wind Advisory was issued with focus on these areas today. .RIP CURRENT IMPACT... The brisk north winds today will produce rough, choppy surf, dangerous rip currents, and a strong southward flowing longshore current at the central Florida Atlantic beaches. Due to these conditions, swimming is not recommended today, and beachgoers may want to stay out of the water entirely. .EXCESSIVE COLD IMPACT... Temperatures across Lake and interior Volusia could drop to near 30 degrees tonight and a Freeze Watch remains in effect. Otherwise, the combinations of cold temperatures with northerly winds of around 10 mph will produce wind chill readings between 24 and 35 degrees between 1 and 9 AM Wednesday morning across east central Florida. If you will be outdoors during that time, be sure to dress appropriately for the cold weather. .WIND AND SEA IMPACT... North-northwest winds 20 to 25 knots this morning will increase to 25 to 30 knots this afternoon and tonight with frequent gusts up to 40 knots tonight. These will cause for seas to build from 7 to 10 feet this morning to 8 to 14 feet tonight. A Small Craft Advisory is in effect this morning but it will be replaced by a Gale Warning at 2 pm lasting through Wednesday. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Boating and beach conditions will stay dangerous for most of the week and into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Negron
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 3:10 AM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 30 hr |
| Jan 21, 3:24 AM EST | Beach Hazards Statement | MLB | Volusia | 16 hr |
| Jan 21, 3:59 AM EST | Lake Wind Advisory | MLB | Volusia | 15 hr |
| Jan 21, 4:09 AM EST | Gale Warning | MLB | 39 hr |
Nearby
Freeze Warnings in Florida, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.